Lasik surgery is a very successful eye procedure and most of the side effects of surgery are short lasting. However some patients can suffer long term disability due to the procedure. One such side effect is dry eye syndrome. This occurs because of the inability of eyes to produce sufficient tears resulting in dry eyes. This side effect cane resolved by drop therapy.
Headache not a usual side effect of lasik surgery, in your case it may be due to your eye symptoms and the problems with vision that you currently have.
I would suggest you to seek a second opinion with an eye specialist and let us know if you have any more questions.
why eye drops in one yey not both,.did you only have one eye. our daughter has headaches for 2years since her lasik. she had mri, cat scans, allergy testing, she swears it is right after lasik .eyes a fine. just headaches.
(both eyes)because one of my eyes does not see as well as the other!(not as sucessful) so these drops were given to repair it but then when i stopped with the drops my headaches returned. Wow i hope you daughter gets better! who was her lasik eye surgeon? mine was doctor jeffrey dello russo! thanks for righting!
going to try those eye drops on our daughter both eyes three times a day.dr just ordered for me.will your dr put you back on if this helps.or being there is a steroid effect.how many days into the drops did you get relief. will let you know. my daughter has a headache every day since then.
that is a good idea! please inform me of how it went! I dont know if my doctor will put me back on i should ask him! i started feeling relief after 2 days! i used it for 3 weeks! these are allergy drops so im not quite shure how it helps! keep in touch! let me know and if something i will let you know! GOOD LUCK!
by the way-how old is your daughter because i heard that there are different effects on different ages! bye!
I guess i am suffering more than you .
Please have a look at mail below and suggest if any remedy for the same.
I had a Lasik surgery in 2005. I had -4.75 in left eye.
After that for 2 years i had a good vision and no pain but dryness.I had to put two drops of lubricating 4-5 times a day.
But in sept-08 ,when i put Genteal lubricating drops ,i got some allergy or infection in my eyes.I got it treated thru putting "Anti oxidants"(Tetracycline hydrocloride) drops for some 5-6 days.
But this created a tightening of ligaments ,muscle spasms and constant pain in the nerves beneath my left eye.I could not now put lubricating drops due to this besides having dryness.Putting drops would create additional pain in the nerves and stretch the nerves.Working on computers and travelling outside is still next to impossible.
This has got me nightmares and totally hampered my confidence.
The pain below the left eye has still not subsided.
There is still consistent pain in Snayu`s (Muscle tissues)and veins .It becomes too difficult to tolerate.I have resigned from my job here in Delhi due to extensive pain and intolerance.
I have to still take Betnesol(2 in a day) to get my day through.I could not understand what the problem is?
I put the lubricants as suggested by you even if it pains, thinking let the pain be tolerated to extensive.But the pain and inflammation in veins remains consisitent.
Even in night time ,i can feel the presurre(weight) in veins and constant stretch of veins which causes me immense pain in sleeping.
I change my lubricants and sometimes i feel a little subsiding of the pain.But after continuing for some more time ,it again emerges.
The eyes are not red.
When i had come to Mumbai,I tried Matilda Plus(Vitamin medicine for veins).I felt better with it ,but only for 3 days.Afterwards it again re emerged.
Also i have now stopped all lubricants but the pain does not subside.
When i work on computers the pain increases a lot.Thats why i have to compulsorily take Betnesol.
I had consulted ophthalmologists,neurologists,also conducted an MRI but got no results.They say there is no problems in eyes.
What is Alrex?Could u indicate the ingredients in it? Is it a steroid?
oh my gosh i feel sooo bad for you! i should ask my doctor if there is something wrong with my eye veins because i have some of those symptoms(like the night thing). Alrex i dont think is rite for you! i now got prescribed RESTASIS one drop twice a day and refresh P.M. this is helping my headaches allitle bit, i will use restasis for 3 months and refresh p.m.(only at night) for 1 month! the doctor said if this treatment does not work he will put plugs on the corners of my eyes! ill let you know how it is! now listen to this DRY EYES gives you all these symptoms so ask your doctor if these dry eye medications are good for you! i hope i helped! write back let me know how you are doing and i will write to! by the way do you have E-mail it will be easier to comunicate that way!
Hello I got lasik surgery about one month ago and since then I have been experiencing some terrible headaches. I had headaches before the procedure but they were not as bad as they are now. I had my 1 month follow up today and the doctor said I my eyes are fine but if they do not improve by the next time he sees me he will give me a referral to see another doctor since he says this is unusual. I did lie to him as far as my after care I haven't been using the tears as often and I kinda stopped wearing sunglasses. Now before the surgery, I had really dry eyes and they were questioning wether or not they was going to go ahead with the procedure or not. They did. Some one please help me could this be due to the procedure, or are my eyes messed up?? Thanks...